# SDR CA030731003

- Difficulty date: July 4, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,362 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6886407
- Condition: Broken
- Location: Turbine Wheel
- Component: Turbine Assy, Allsn
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, M
- Precautionary procedure: B

## Discrepancy

(CAN) IN-FLIGHT CRUISE CONFIGURATION, HIGH PITCH WHINE STARTED, TOT INCREASED FROM APPROXIMATELY 700 DEGREES C TO 760 DEGREES C. EMERGENCY DESCENT - RUN ON LANDING AT LOCAL AIRPORT.  TEARDOWN INSPECTION TO FOLLOW (SUMMARY OF FINDINGS).  INITIAL VISUAL (PRE TEARDOWN) INSPECTION REVEALS ONE FRACTURED 1ST STAGE BLADE (APPROXIMATELY 65 PERCENT MISSING) AND PIECES MISSING FROM MANY OTHER BLADE TIPS.  LEADING EDGE OF ALL BLADES APPEAR TO BE ABRADED BY FOREIGN OBJECT (FAILED BLADE).  NR 8 BEARING HEAT SHIELD AND 1ST STAGE NOZZLE APPEAR TO BE IN GOOD CONDITION (NO OVERTEMP).
